Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Breathe
    avatar
    lovely_lemon_tree posted:
    ~~~~~~~~~~~~~~~~
    ~~~~~~~~~~~~~~
    ~~~~~~~~~~~~~~
    ~~~~~~~~~~~~
    ~~~~~~~~~~~~
    ~~~~~~~~~~`
    `~~~~~~~~~~~~~`

    (May be somewhat triggering)


    I

    can't


    breathe.
    Reply
     
    avatar
    slik_kitty responded:
    call your doc. hugs
     
    avatar
    Caprice_WebMD_Staff responded:
    It's now almost a full day later.... how are you doing, LLT?
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh
     
    avatar
    unknown19182 responded:
    Hey LLT,

    I hope you're feeling better. Hugs if okay.

    Unknown
    There is always light in the darkness...
     
    avatar
    Jade2012 responded:
    Thinking of you, LLT & hoping things are better for you.
    Peace to you.
    Jade
    In helping others we shall help ourselves, for whatever good we give out completes the circle and comes back to us. - Flora Edwards
     
    avatar
    lovely_lemon_tree replied to Jade2012's response:
    Saw pdoc today and he increased two of my meds (hopefully temporarily) and maybe I can sleep and not wake up feeling like a giant ball of nerves. I was using the crisis lines every night, except Friday, when I was at the crisis unit. (useless) Trying to hang in there. Trying. Trying. trying.
     
    avatar
    Caprice_WebMD_Staff replied to lovely_lemon_tree's response:
    I hope the increased dosages helps to ease all of this for you, LLT, but keep using those crisis lines whenever needed. (((hugs))) Thank you for checking in here with us.
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh


    Spotlight: Member Stories

    Caution!! This could be very triggering to read! . . . . . . . . . . . . . . . . . My father sexually abused me from...More

    Helpful Tips

    my story - in part anyway
    I had always been asked if I had been molested and always answered no. Then, after a hysterectomy at 36, I was once again asked, only this ... More
    Was this Helpful?
    11 of 14 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.